Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem of Kummer's concerning the second factor of the class number of a cyclotomic field


Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 35 (1929), 333-335
DOI: https://doi.org/10.1090/S0002-9904-1929-04742-6
MathSciNet review: 1561739
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04742-6